MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT LINER CANNSTR SUCT 1500CC DISP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT LINER CANNSTR SUCT 1500CC DISP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-515
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided by the customer; therefore, a review of the manufacturing device history record could not be performed.No sample was provided by the customer; therefore, an evaluation of the complaint device for deficiency of construction could not be performed.Based on the investigation, no specific assignable cause can be determined as there is limited information.We are unable to determine if the lid or liner had deficiency due to the molding process or the issue was at the end user.Without a specific assignable cause, no action will be taken at this time.We will continue to monitor trends based on this type of issue.
 
Event or Problem Description
Customer reported that when the suction canister was replaced during an emergency c-section, it had no suction and the liner was being crushed within the hard shell as if the vacuum pressure was suctioning around the liner instead of within the liner.There was a 5-7 minute delay to change out to a new canister with no adverse event or injury to the patient.

Brand Name
LINER CANNSTR SUCT 1500CC DISP
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer (Section G)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key13726469
Report Number1423537-2022-00733
Device Sequence Number5678630
Product Code GCX
UDI-Device Identifier50630140152656
UDI-Public50630140152656
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-515
Device Catalogue Number65651-515
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight86 KG